Global sensitivity analysis for a stochastic flow problem

статья в журнале
Авторы: Kolyukhin D.   (ИНГГ СО РАН)  
дата публикации: 2018
The paper is devoted to the modeling of a single-phase flow through saturated porous media. A statistical approach where permeability is considered as a lognormal random field is applied. The impact of permeability, random boundary conditions and wells pressure on the flow in a production well is studied. A numerical procedure to generate an ensemble of realizations of the numerical solution of the problem is developed. A global sensitivity analysis is performed using Sobol indices. The impact of different model parameters on the total model uncertainty is studied.
первоисточник: Monte Carlo Methods and Applications
том: 4
страницы: 263-270
внешние ссылки:
WoS   WoS (цитирование)






полный текст статьи